MAUDE Adverse Event Report: MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hemoptysis (1887); Low Blood Pressure/ Hypotension (1914); Great Vessel Perforation (2152)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: harmony-25, serial/lot #: (b)(6), ubd: 25-feb-2027, udi#: (b)(4).The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the implant of a transcatheter pulmonic valve, hemoptysis, a decrease in spo2, and a decrease in blood pressure were confirmed due to a right pulmonary artery perforation.Subsequently, 4 millimeter (mm) and 6 mm plugs were implanted, and veno-arterial extracorporeal membrane oxygenation (ecmo) was initiated.Subsequently, the bleeding resolved and the patient was returned to the room.
 
Additional Manufacturer Narrative
H6.Annex e code was erroneously omitted from the initial medwatch.Additional codes.Annex f code was erroneously omitted from the initial medwatch.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that this was a case with the goal of implanting the transcatheter pulmonary valve in the roof of bifurcation (rob).During the procedure, hemostasis was completed, and the patient was returned to the room with veno-arterial ecmo.It was noted that the ecmo was initiated solely as an aid to remove carbon dioxide (co2), and the patient was considered to have few hemodynamic problems.Per the physician, the cause of the right pulmonary artery perforation was considered to be from pushing the guidewire when the guidewire tip was fixed within the peripheral vessel.
 
Event or Problem Description
Additional information was received that per the physician, neither the valve nor the delivery catheter system caused or contributed to the injury.Additionally, tortuosity of the peripheral pulmonary artery vessels contributed to the injury.The perforation occurred at the time of the non-medtronic guidewire removal.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25209374
Report Number9612164-2026-02572
Device Sequence Number10390945
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)260819(10)0012976400
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0012976400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer05/18/2026
05/29/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date05/20/2026
06/25/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown